Proof of the Treves theorem on the KdV hierarchy
[Preuve du théorème de Treves pour la hiérarchie KdV]
Annales de l'Institut Fourier, Tome 55 (2005) no. 6, pp. 2015-2023.

Une nouvelle et plus courte démonstration du théorème de Treves sur un critère algébrique pour les premières intégrales de la hiérarchie KdV est donnée, ainsi qu’une addition au théorème.

A new, shorter, proof of the Treves theorem on an algebraic criterion for the first integrals of the KdV hierarchy is given, along with an addition to the theorem.

DOI : https://doi.org/10.5802/aif.2149
Classification : 35Q53
Mots clés : KdV, premières intégrales, Treves
@article{AIF_2005__55_6_2015_0,
     author = {Dickey, Leonid},
     title = {Proof of the Treves theorem on the KdV hierarchy},
     journal = {Annales de l'Institut Fourier},
     pages = {2015--2023},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     doi = {10.5802/aif.2149},
     mrnumber = {2187943},
     zbl = {1078.35102},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2149/}
}
Dickey, Leonid. Proof of the Treves theorem on the KdV hierarchy. Annales de l'Institut Fourier, Tome 55 (2005) no. 6, pp. 2015-2023. doi : 10.5802/aif.2149. https://aif.centre-mersenne.org/articles/10.5802/aif.2149/

[1] F. Treves An algebraic characterization of the Korteweg - de Vries hierarchy., Duke Math. J., Tome 108 (2001) no. 2, pp. 251-294 | Article | MR 1833392 | Zbl 1028.37040

[2] L. A. Dickey On a generalization of the Treves criterion for the first integrals of the KdV hierarchy to higher GD hierarchies., Lett. Math. Phys., Tome 65 (2003), pp. 187-197 | Article | MR 2033705 | Zbl 1042.37050

[3] L. A. Dickey Soliton Equations and Hamiltonian Systems, 2nd Ed., Advanced Series in Mathematical Physics, Tome 26, World Scientific, 2003 | MR 1964513 | Zbl 01843266